You are here: Real Psychic Experiences :: Telepathy / Empath :: Losing My Psychic Abilities To Prozac?!

Real Psychic Experiences

Losing My Psychic Abilities To Prozac?!

 

I was born into a family with a history of believers. My grandfather was psychic (although I don't know exactly how since I didn't find out until after he died) and my mother has had a couple of experiences herself.

When I was younger, I had psychic experiences and medium experiences every day, but as I got older they were spread further apart and became less prominent.

Not wanting to lose them, I actually ended up here. I found this website through google back when I was about 11 or 12. I read up on as much as I could and tried to learn how to focus my abilities. Being so young and without help in-person, I struggled and eventually lost interest (to an extent).

Over a year ago, I was prescribed Prozac for anxiety. I've had severe anxiety since I was very young, and have been having panic attacks for a bit over four years now. I also display symptoms of other mental disorders, although which one may or may not be correct is argued between my various doctors.

That is besides the point though. The point is that I started taking Prozac, and now I can't sense the spirits anymore. I miss them! And I feel horrible for leaving them alone like this! But would this really happen if it was a real psychic experience? My visions, the spirits, it's all gone. So am I psychic, or psychotic?

At this point, I have no idea, and I really really want some advice. I'm turning 18 this week and going off to college next year. I want to enter college feeling good, and right now my anxiety is still not well-controlled and I've lost a huge part of my life. Advice anyone?

Thanks for reading

-almbookbuyer

Medium experiences with similar titles

Comments about this clairvoyant experience

The following comments are submitted by users of this site and are not official positions by psychic-experiences.com. Please read our guidelines and the previous posts before posting. The author, almbookbuyer, has the following expectation about your feedback: I will participate in the discussion and I need help with what I have experienced.

HopeHelps (4 posts)
 
1 year ago (2016-10-05)
Hi, I would like to know, if someone would help give me tips to properly mediate. Am I suppose to pray first, can is sit, stand or lay, does it have to be completely dark and quiet, do I have to be alone? I really want to figure this gift out and get the most of it. Thanks
jasmine_glaze (84 posts)
 
2 years ago (2016-05-22)
Dear almbookbuyer,

Taking pills isn't the real problem here. Your fading gift is the result of everything that has happened to you so far. Especially anxiety. Anxiety is a very disruptive disorder, it makes you lose focus and balance within yourself. Without these you can't be able to regain your abilities.

My advice is first of all meditation, trying to connect to the energies around you as well. In this case you need to recreate the connection you once had. Over time, your anxiety will grow less powerful and you might be able to stop taking pills.

Just think about what life could be without these problems and find the motivation to change your life. Use your will to live and it shall grow strong enough so you can go through any challenge.

Hope to hear from you soon,
Jasmine
Avi (16 posts)
+1
2 years ago (2016-05-16)
Alm,

All mood altering medications strip you of your psychic abilities. I used to take mood meds for chronic fatigue, which was utterly ridiculous. Afterwards, it severed my spiritual connections until I stopped taking the medication. Rest assured, you're not crazy.:)

My suggestion: get off the prozac. Society pushes people to medicate away natural, NORMAL emotions. It is not a solution, but merely a form of suppression. If you want to stop depression, figure out what the source (s) are and change the aspects of your life that ail you, only focusing on the aspects you 'can' change. Remember, happiness is a choice!

I talk briefly about this very issue in my blog post "The good, the bad, free will, and choices" under the 'choices' heading... Feel free to poke around other areas, as well!

Http://deepreality1.blogspot.com/?m=1
Victoria1893 (20 posts)
+1
2 years ago (2016-05-16)
Mental disorders are just a man made term to label people and make them feel like outsiders in their society.

Pills just fix the symptoms but they don't fix the cause /source of whatever condition.
When they said I had a severe anxiety disorder+panic attacks +severe depression and got me some pills I just threw out the whole thing in the trash can.

Prozac main ingredient is fluoride, commonly found in the tap water Hitler gave to Jews in ww2, rat poison and toothpaste. It's used to solidify arteries in rats and paralyze until it kills them. Taken in small doses by humans, the first thing it does is to calcify your pineal gland which is the eye you use to see into the spiritual world. Handling mental conditions with meds is NEVER a good idea.

The only thing that can fix it is working on your soul at the core of whatever causing it. Self healing and working with the light in your soul's going to help you.
I had severe anxiety and now here I am trying to help as many people as I can in the public Web 😁

If you got questions or want more guidence feel free to email me at vicki.l1893 [at] gmail.com
Hope this helped you
Nepheara (5 stories) (8 posts)
+1
2 years ago (2016-05-15)
I have a lot of anxiety and I have had it for many years. I actually ended up on Prozac myself for a short time and I encountered something similar.

I personally stopped taking the pills and that fixed my blockage. I ended up learning how to fight my anxiety on my own.

I think maybe it has something to do with how the pills work on the brain. Anxiety and depression are chemical inbalances, and medication is used to "correct" those inbalances by giving or blocking X thing to help smooth out the situation. However, in doing so, they block or engorged the pathways that allow you to enjoy your perception, causing your gifts to be thrown off or cut off - or maybe perhaps even more intense than before, depending. (Don't quote me on any of that, it is just my best guess)

I also learned that in some cases (and in my specific case), it has been said that some people expiearence anxiety when their abilities are growing or are going into "hibernation" in order to start awakening more.

I am in NO WAY telling you to throw away your medication. I am not a medical professional and that would be irresponsible of me. However, use your best judgment. You could perhaps try a different anxiety medication, or take up meditation or yoga to help maintain your anxiety. Exercise helps me a lot. But always do what you think is best for you and your wellbeing.
Magickyg413 (7 stories) (95 posts)
-1
2 years ago (2016-05-15)
I believe you are losing these abilities by taking pills.
If you ever want to prevent yourself from having a psychic attack, I suggest you ground yourself, meditation everyday, and visualizing a yellow bubble around your body.
Throw away these pills if you want those abilities.
Any questions contact me through gmail in my profile.
Magickyg413

To publish a comment or vote, you need to be logged in (use the login form at the top of the page). If you don't have an account, sign up, it's free!

Search this site: